# SDR HEEA0014860

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: HCBXL
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206070266009
- Condition: Reads Low
- Location: Cockpit Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM INDICATOR READS LOW AND NEEDLE STICKING.
